Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 15 found articles
 
 
  Scaling asymptotics of Szegö kernels under commuting Hamiltonian actions
 
 
Title: Scaling asymptotics of Szegö kernels under commuting Hamiltonian actions
Author: Camosso, Simone
Appeared in: Annali di matematica pura ed applicata
Paging: Volume 195 (2016) nr. 6 pages 2027-2059
Year: 2016
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands